MathSciNet Relay Station
MathSciNet bibliographic data
MR635368 52A25
Billera, Louis J.; Lee, Carl W. A proof of the sufficiency of McMullen's conditions for $f$-vectors of simplicial convex polytopes. J. Combin. Theory Ser. A 31 (1981), no. 3, 237–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement